# SDR 2008FA0000385

- Difficulty date: June 5, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Engine: Pwa PW545A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 66426119
- Condition: Corroded
- Location: Nlg
- Part time: 6,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF CWQR200806) WHILE WORKING AN UNSCHEDULED NOSE GEAR VIBRATION, POPPING, DISCREPANCY.  FOUND BEARING PN MS2464268G TO BE ROUGH WHEN TURNING.  UPON FURTHER INSPECTION FOUND CORROSION AND PITTING BETWEEN STEEL BEARINGS AND ALUM NLG TRUNNION ASSY.  NLG TRUNNION SHOULD BE TREATED TO PREVENT DISSIMILAR METAL CORROSION.  FILED SLR NR 363322.  (K)
